Boundary of the unit ball and approximation by elements of subspaces of finite codimension in $C(Q)$
Matematičeskie zametki, Tome 34 (1983) no. 5, pp. 699-710
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_5_a5,
author = {L. P. Vlasov},
title = {Boundary of the unit ball and approximation by elements of subspaces of finite codimension in~$C(Q)$},
journal = {Matemati\v{c}eskie zametki},
pages = {699--710},
year = {1983},
volume = {34},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_5_a5/}
}
L. P. Vlasov. Boundary of the unit ball and approximation by elements of subspaces of finite codimension in $C(Q)$. Matematičeskie zametki, Tome 34 (1983) no. 5, pp. 699-710. http://geodesic.mathdoc.fr/item/MZM_1983_34_5_a5/